# SDR SWAA2024081511961

- Difficulty date: July 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Component: Interior Handle, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EBAY OXYGEN BOTTLE SUPPORT ANGLE CRACKED BS362 RBL10 WL158. MARKED<[01] REMOVED AND REPLACED NEW OXYGEN CYLINDER SUPPORT RING ON BS362 RBL10 WL158 IAW SRM 51-40-02;[02] VERIFIED CORRECTIVE ACTION
